# SDR SWAA2024061485699

- Difficulty date: May 15, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE RIGHT SIDE ''Z CHANNEL'' AROUND HOLES GAS EVIDENCE CORROSION BETWEEN STA 500A TO STA 500B ; WL 155.5; RBL-21.<[01] FWD CARGO COMP FLOOR STRUCTURE RIGHT SIDE ' Z CHANNEL' FROM STA 500A TO STA 500D RBL 21 WL 155.1 WILL BE REPLACE ON FAULT TTG8Q00TC3Z0. REF SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION STEP 1
